# SDR AALA20100318SJC01

- Difficulty date: March 18, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 50,234 hours, 23,932 cycles
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: AC9806F65
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJC - CREW REPORTED RIGHT ENGINE OIL FILTER CLOGGED INDICATION ILLUMINATED ON CLIMBOUT.  EMERGENCY DECLARED RETURNED SJC LANDED WITHOUT INCIDENT.  INSPECTED RIGHT ENGINE OIL FILTER AND FOUND CARBON DEPOSITS BUT NO METAL.  REPLACED OIL FILTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
